# SDR TRAX200700399

- Difficulty date: March 19, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N837AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7271
- Aircraft time: 21,593 hours, 18,636 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER ATTACH ANGLE BETWEEN RT WING I/B AND MIDDLE L/E'S IS CRACKED.  REMOVED DAMAGED UPPER ATTACH ANGLE BETWEEN RT WING I/B AND MIDDLE L/E'S AND DUPLICATED USING 0.040, 2024-T3, PO 10054 PER CRJ SRM 51-24-36, 51-24-21, AND 51-40-11.  INSTALLED SERVICEABLE DUPLICATED UPPER ATTACH ANGLE BETWEEN RT WING I/B AND MIDDLE L/E'S PER CRJ SRM 51-45-00 AND 51-23-00.
